"Staff should be more aware of medication and the effects it has"

About: Angliss Hospital Box Hill Hospital

(as the patient),

I was a patient at a certain hospital with a virus in my lungs. It is my belief that the nurses administered the dosage of Clexane nearly three times the required amount at Box Hill Hospital. Someone just had to touch my skin and it would bruise. On my way to the Nurses Board. Not impressed at all with the care I received there and at the William Angliss Hospital. Staff should be more aware of their medication and the effects it has on the patients.

Do you have a similar story to tell? Tell your story & make a difference ››

Responses

Response from Alan Lilly, Chief Executive, Eastern Health

picture of Alan Lilly

Dear WILDFLOWER,

Thank you for sharing your story on Patient Opinion with regard to Clexane injections. I am sorry to read about your experience and I am concerned that you may not have the correct information. All clexane prescriptions are carefully checked on multiple levels and I am unsure as to why you would believe that you have had an inappropriate dose. I would like to clarify this for you and to limit any concerns you may have. If you would like me to follow-up for you, please email me at alan.lilly@easternhealth.org.au and I will gladly do that. I would like to be able to provide you with reassurance and an explanation. I hope to hear from you soon.

Kind regards and thanks, Alan Lilly

  • {{helpful}} of {{total()}} people think this response is helpful